Hydrocodone 5/325 one or two in PM is not helping my low back pain much anymore. It helped for 2-3 months and then took tramadol 1 or 2 a day for 2 weeks. Until I could get to doctor for hydrocodone refill. Now back on my hydrocodone and it has not been the same. It is even giving me morning headaches.
Shykricket You might have to go back in to the doctor and let him/her know I don't see how long ago you went off the tramodol it is a slight possibilty that i know it takes longer to get out of your system so in some way it could be blocking some of the benifits you were getting form the hydrocodone/apap... Have they done any test on your back yet well all i can say is if it does not get to the relief you had your going to have to talk to the doctor and see maybe something with the hydroc/apap well help more..good luck hope it gets better
Sounds like you go to my pain dr. That's what I get. Drs are afraid to order meds for pain with the way government treats them. But I also get shots in my back and recently he had an mri done and found out what was going on, then he injected the nerves where they were hurt, and we hoped it would help my si joint. It is an enormous relief. I still have some problems from that joint but not like I did. I'm ready to go get the other side down asap. Low back pain can stop you from doing what you love to do, plus the things you have to do
Yes. My low back history hit 2 years this Jan. This chronic pain came after chiropractic adjustments to full spine. Pain is became in low back and primary left sacrum/ glute. It radiates with activity and long sitting. I have had an mri and seen a few doctors with no REAL diagnosis...
The response about tramadol blocking the hydrocodone seems very possible. However hesitate to go back to Doc. right after new script due to red flags. Been off Tramadol for 4 days. (Used for 2 wks)
That can happen when switching from those two back and forth. Best to tell the Dr you pain is worse, best not to ask for more meds or suggest others, better to just report symptoms and let the Dr pick & choose.
Hi, switching between medications can cause withdrawal symptoms and induction side effects, even if you have been on the same medication more than once: stopped it and restarted it. I would hope that you will naturally settle again with the Hydrocodone and the headaches will subside. If not visit your doctor to discuss your concerns...
Unfortunately hydrocodone 5/325 isn't a very strong pain reliever and it's easy to build a tolerance to such a low dose fairly quickly. It could be total coincidence that you happen to take the Tramadol and you have a tolerance to the hydrocodone. If the Tramadol was not your prescription I defiantly would not tell the doctor you took it or you will lose your doctor all together.
Give your hydrocodone a chance to get back in your system and see where your at with the pain at that point. It would be reasonable that you have developed a tolerance to the hydro if you have been on it for any considerable period of time.
Thank you everyone for responses. I'm going to continue to let the tramadol leave my system. Even at 2 wks of using the med, it gives me unwanted side effects. But works WELL for my pain. It is my script from 9 months ago for same condition. I had horrible WD effects for a month when I came off before...
I try to maintain at the a low dose of hydro 5/325 due to not wanting to to have WD smptoms during day at work. My pain is worse in afternoons after activity and I try to limit to 1 or 2 a day. I would like to up it though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe back pain. I take 150mg of Tramadol at a time, and alternate with 10mg of hydrocodone?
Updated 12 Mar 2014 • 1 answer
Updated 21 Nov 2017 • 3 answers
Updated 21 Feb 2015 • 7 answers
Updated 7 May 2015 • 4 answers
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Updated 3 Feb 2018 • 1 answer